Mori cones of holomorphic symplectic varieties of K3 type

Arend Bayer, Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We determine the Mori cone of holomorphic symplectic varieties deformation equivalent to the punctual Hilbert scheme on a K3 surface. Our description is given in terms of Markman's extended Hodge lattice.

Original languageEnglish (US)
Pages (from-to)941-950
Number of pages10
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume48
Issue number4
DOIs
StatePublished - Aug 1 2015

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mori cones of holomorphic symplectic varieties of K3 type'. Together they form a unique fingerprint.

Cite this